Alert archive / Mississippi / Flash Flood Warnings in 2010
Flash Flood Warning 283, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Oct 24, 2010, 11:24 PM CDT for 11 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 24, 2010, 11:24 PM CDT (04:24 UTC)
- Expired
- Oct 25, 2010, 2:18 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, MS, Chickasaw County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Monroe County, MS, Pontotoc County, MS, Prentiss County, MS, Tishomingo County, MS, Union County, MS, Yalobusha County, MS
The radar
The Columbus AFB radar (KGWX), 65 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 79 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1875 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 9:13 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Oct 24, 9:13 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 913 PM CDT SUN OCT 24 2010 .UPDATE... UPDATED FOR NEW SEVERE THUNDERSTORM WATCH 709 && .DISCUSSION... NEW SEVERE THUNDERSTORM WATCH 709 ACROSS A GOOD PORTION OF NORTHERN MISSISSIPPI THROUGH 4 AM HAS REPLACED THE CURRENT WATCH NUMBER 708. STRONGEST CONVECTION IN THE PAST HOUR HAS SHIFTED FURTHER SOUTH INTO BETTER INSTABILITY. THUNDERSTORMS HAVE ALSO DEVELOPED INTO SEPARATE BOW LINE/SEGMENTS WITH THE APPROACH OF STRONGER WINDS/SHORTWAVE. PRECIPITATION WILL CONTINUE THROUGHOUT THE NIGHT AS THE ENERGY SHIFTS TO ALABAMA BY MORNING. TEMPERATURES SHOULD HOLD STEADY IN THE LOW TO MID 60'S WILL SOUTHEAST TO SOUTH WINDS OF 5 TO 15 MPH. ADJUST POP GRIDS OF LIKELY POPS A BIT FURTHER WEST AS CONVECTION ACROSS EASTERN ARKANSAS...AND EXTREME WESTERN TENNESSEE WILL CONTINUE FOR A FEW HOURS PAST 06Z. REST OF FORECAST PARAMETERS ARE CURRENTLY ON TRACK. JAB && .PREV DISCUSSION... /ISSUED 721 PM CDT SUN OCT 24 2010/ DISCUSSION... /ISSUED 206 PM CDT SUN OCT 24 2010/ A 30-50 MILE WIDE BAND OF WARM ADVECTION SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WAS OCCURRING OVER THE CENTRAL PORTIONS OF THE CWA AS OF 2 PM. THIS BAND WILL CONTINUE TO PRODUCE RAINFALL AMOUNTS BETWEEN A TENTH AND A HALF OF AN INCH AS IT TRACKS EAST LATE THIS AFTERNOON. TEMPERATURES WERE GENERALLY IN THE UPPER 60'S TO THE LOW 70'S UNDERNEATH THE BAND WITH MID 70'S TO LOW 80'S SURROUNDING IT. WINDS HAD VEERED MORE SOUTHWESTERLY IN THE PAST FEW HOURS WITH SPEEDS OF 10-15 MPH...GUSTING UP TO 25 MPH AT TIMES...HINTING THAT A WEAK WARM FRONT HAS LIFTED NORTH OF THE CWA. FOR TONIGHT AND MONDAY...FOCUS WILL SHIFT TO DEVELOPING CONVECTION IN THE ARKLATEX AS A STRONG SHORTWAVE OVER TEXAS EJECTS NORTHEASTWARD. THE MIDSOUTH IS CURRENTLY UNDER A SLIGHT RISK FROM SPC FOR THE OVERNIGHT HOURS...WITH A TORNADO WATCH UP AGAINST OUR SOUTHWEST BORDER. 50-60 KNOT MID LEVEL WINDS ALONG WITH 6.5-7C MID LAPSE RATES MAY YIELD A FEW SEVERE REPORTS OF HAIL AND HIGH WINDS FOR THE AREA...WITH THE BEST OPPORTUNITY SOUTH OF INTERSTATE FORTY IN VICINITY TO THE BETTER OVERNIGHT INSTABILITY. BELIEVE THE THREAT OF TORNADOES WILL DIMINISH THROUGH THE EVENING HOURS AND THUS NOT A FACTOR FOR THE MIDSOUTH. THE LIFT AND ENERGY WILL QUICKLY EXIT THE MIDSOUTH MONDAY MORNING WITH A CONTINUED SOUTHERLY FLOW INCREASING THROUGHOUT THE DAY IN RESPONSE TO A NEW JET STREAK AND ASSOCIATED COLD FRONT SURGES SOUTHEAST THROUGH THE CENTRAL PLAINS. THE LATEST NAM SHOWS SURFACE WINDS SUSTAINED AT 20-25 KTS GUSTING TO 30-35 KNOTS THROUGH MONDAY NIGHT...WITH THE GFS SLIGHTLY LESS. SEEMS REASONABLE THAT THE AREA MAY NEED A WIND ADVISORY LATE MONDAY AFTERNOON THROUGH TUESDAY MORNING. SKIES SHOULD BE MOSTLY CLOUDY IN THE MORNING WITH A FEW MORE BREAKS OF SUNSHINE DURING THE AFTERNOON. RAIN IS NOT EXPECTED TO MOVE IN ACROSS NORTHEAST ARKANSAS UNTIL LATE IN THE EVENING. THE FRONT WILL BISECT THE AREA BY TUESDAY MORNING WITH ANOTHER THREAT OF A FEW SEVERE STORMS AS DEWPOINTS WILL REMAIN IN THE MID TO UPPER 60'S WITH A 50-60KT LLJ. THE STORM THREAT WILL LINGER ACROSS THE EAST AND SOUTHERN COUNTIES TUESDAY NIGHT AND EARLY WEDNESDAY MORNING...AS THE MODELS ARE AGREEMENT OF THE UPPER LEVEL FLOW BECOMING PARALLEL TO THE FRONT. BELIEVE DRIER AIR WILL BE ABLE TO FILTER INTO THE NORTH AND WESTERN COUNTIES WEDNESDAY...FINALLY SPREADING EAST AND SOUTH WEDNESDAY NIGHT. THE UPPER LEVEL PATTERN WILL BECOME MORE NORTHWESTERLY AS AN UPPER LEVEL RIDGE BUILDS ACROSS THE WEST. ON THE SURFACE TEMPERATURES WILL BECOME MORE SEASONABLE WITH HIGHS MAINLY IN THE 60'S AND 70'S WITH LOWS IN THE 40'S. DEWPOINTS WILL AGAIN BOTTOM UP INTO THE 30'S POSING A POSSIBLE ELEVATED FIRE DANGER BY THE WEEKEND. LONG RANGE MODELS SHOW THE RIDGE PASSING EAST OF THE MIDSOUTH BY SUNDAY WITH A NEW SHORTWAVE ACROSS THE NORTHERN AND CENTRAL PLAINS. THE BEST LIFT WITH THIS FEATURE APPEARS TO BE FURTHER NORTH...THUS HAVE INCREASED CLOUD COVER FOR THE AREA. JAB && AVIATION... 00Z TAF CYCLE (25/00Z-26/00Z) SCATTERED TO NUMEROUS SHRA AND TSRA WILL MOVE ACROSS THE MIDSOUTH OVERNIGHT ALONG AND AHEAD OF AN UPPER LEVEL TROUGH. MENTIONED TEMPO TSRA GROUPS WITH THE THREAT OF MVFR CONDITIONS FOR KMEM... KMKL...AND KTUP WHERE HAVE THE GREATEST CONFIDENCE THAT TSRA WILL OCCUR. CAN NOT RULE OUT IFR TO EVEN LIFR CONDITIONS IN THE TSRA...BUT CONFIDENCE TOO LOW TO MENTION AT THIS TIME AND WILL HAVE TO AMEND AS NECESSARY. ALSO A FEW TSRA MAY BE SEVERE WITH WIND GUSTS GREATER THAN 50 KTS AND LARGE HAIL...BUT CAN NOT PINPOINT EXACT LOCATIONS AT THIS TIME. IT APPEARS THAT THE MAJORITY OF THE CONVECTION WILL REMAIN SOUTH OF KJBR SO JUST MENTIONED VCTS FOR THAT SITE. ENDED THE THREAT OF TSRA AROUND 08Z OR 09Z AS THE UPPER LEVEL TROUGH MOVES TO THE EAST. MVFR CEILINGS ARE FORECAST TO SPREAD INTO THE REGION AROUND 11Z LIFTING TO VFR AFT 16Z. S WINDS 6-10 KTS WILL INCREASE CONSIDERABLY AFTER 16Z BECOMING S 15-18 KTS WITH GUSTS 25-28 KTS. JCL && .PRELIMINARY POINT TEMPS/POPS... MEM 65 86 70 80 / 70 20 20 50 MKL 62 85 68 77 / 70 20 20 50 JBR 60 84 65 76 / 50 10 40 30 TUP 63 84 67 80 / 80 30 10 60 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Oct 24, 9:03 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 903 PM CDT SUN OCT 24 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-260415- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 903 PM CDT SUN OCT 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT OVER NORTHERN MISSISSIPPI. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. A MINOR OR SECONDARY THREAT FOR AN ISOLATED TORNADO IS ALSO POSSIBLE. A FEW STRONG STORMS WILL BE POSSIBLE TONIGHT ACROSS NORTHEAST ARKANSAS...THE BOOTHEEL OF MISSOURI...AND WEST TENNESSEE. THE PRIMARY THREATS WILL BE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS WESTERN TENNESSEE AND NORTHERN MISSISSIPPI MONDAY MORNING. SMALL HAIL AND GUSTY WINDS WILL BE THE PRIMARY WEATHER THREATS. STRONG SOUTH WINDS WILL DEVELOP AHEAD OF A COLD FRONT MONDAY AFTERNOON THROUGH TUESDAY MORNING. SUSTAINED WIND SPEEDS OF 25-30 MPH...WITH GUSTS TO 35-40 MPH ARE ANTICIPATED. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE LATE MONDAY NIGHT AND ON TUESDAY AS A SHARP COLD FRONT PUSHES THROUGH THE MIDSOUTH. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS NORTHERN MISSISSIPPI LATE TONIGHT. SPOTTER ACTIVATION MAY ALSO BE NEEDED ACROSS THE MIDSOUTH LATE MONDAY NIGHT AND ON TUESDAY.
In the hours before
Special weather statement, Oct 24, 9:25 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 925 PM CDT SUN OCT 24 2010 MSZ015>017-023-250300- LEE MS-ITAWAMBA MS-PONTOTOC MS-CHICKASAW MS- 925 PM CDT SUN OCT 24 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1000 PM CDT FOR... NORTH CENTRAL CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI... WEST CENTRAL ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES SOUTHEAST OF TROY AT 925 PM CDT... MOVING NORTHEAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CHICKASAW...ITAWAMBA...LEE AND PONTOTOC COUNTIES... INCLUDING LOCATIONS NEAR TOMBIGBEE STATE PARK...TUPELO AND VERONA... SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
Special weather statement, Oct 24, 9:39 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 939 PM CDT SUN OCT 24 2010 MSZ015-016-022-023-250315- LEE MS-PONTOTOC MS-CALHOUN MS-CHICKASAW MS- 939 PM CDT SUN OCT 24 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1015 PM CDT FOR... EAST CENTRAL CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI... SOUTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI... EASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES NORTH OF VARDAMAN AT 940 PM CDT... MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CALHOUN...CHICKASAW...LEE AND PONTOTOC COUNTIES...INCLUDING LOCATIONS NEAR TRACE STATE PARK AND VERONA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES DAVIS LAKE. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
Local storm report, Oct 24, 10:04 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL TUPELO 34.26N 88.73W
10/24/2010 E1.25 INCH LEE MS PUBLIC
HALF DOLLAR SIZED HAIL ON HWY 45 SOUTH.
&&
CDGLocal storm report, Oct 24, 10:16 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1016 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG SAVANNAH 35.22N 88.24W
10/24/2010 HARDIN TN EMERGENCY MNGR
MULTIPLE TREES DOWN ON HOMES IN THE CITY OF SAVANNAH
ALONG WITH MULTIPLE POWER OUTAGES.
0545 PM HAIL SAVANNAH 35.22N 88.24W
10/24/2010 E1.00 INCH HARDIN TN EMERGENCY MNGR
QUARTER SIZED HAIL IN SAVANNAH.
0710 PM HAIL 7 NW WATER VALLEY 34.22N 89.73W
10/24/2010 E1.50 INCH PANOLA MS LAW ENFORCEMENT
SHERIFF DEPUTY REPORTED HAIL SLIGHTLY SMALLER THAN GOLF
BALL SIZED HAIL NEAR HIGHWAY 315...CLOSE TO THE PANOLA
AND YALOBUSHA COUNTY LINE.
0950 PM HAIL TUPELO 34.26N 88.73W
10/24/2010 E1.25 INCH LEE MS PUBLIC
HALF DOLLAR SIZED HAIL ON HWY 45 SOUTH.
&&
CDGLocal storm report, Oct 24, 11:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1117 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 3 SW FULTON 34.23N 88.44W
10/24/2010 ITAWAMBA MS LAW ENFORCEMENT
A TREE FELL ONTO A CAR IN DORSEY NEAR VAN BUREN ROAD.
&&
RRHLocal storm report, Oct 24, 11:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1118 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG SAVANNAH 35.22N 88.24W
10/24/2010 HARDIN TN EMERGENCY MNGR
MULTIPLE TREES DOWN ON HOMES IN THE CITY OF SAVANNAH
ALONG WITH MULTIPLE POWER OUTAGES.
0545 PM HAIL SAVANNAH 35.22N 88.24W
10/24/2010 E1.00 INCH HARDIN TN EMERGENCY MNGR
QUARTER SIZED HAIL IN SAVANNAH.
0710 PM HAIL 7 NW WATER VALLEY 34.22N 89.73W
10/24/2010 E1.50 INCH PANOLA MS LAW ENFORCEMENT
SHERIFF DEPUTY REPORTED HAIL SLIGHTLY SMALLER THAN GOLF
BALL SIZED HAIL NEAR HIGHWAY 315...CLOSE TO THE PANOLA
AND YALOBUSHA COUNTY LINE.
0950 PM HAIL TUPELO 34.26N 88.73W
10/24/2010 E1.25 INCH LEE MS PUBLIC
HALF DOLLAR SIZED HAIL ON HWY 45 SOUTH.
1030 PM TSTM WND DMG 3 SW FULTON 34.23N 88.44W
10/24/2010 ITAWAMBA MS LAW ENFORCEMENT
A TREE FELL ONTO A CAR IN DORSEY NEAR VAN BUREN ROAD.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 8:31 PM CDT | Flash Flood Warning | MEG | Decatur, Hardin, Henderson | 3 hr |
| Oct 25, 4:16 PM CDT | Wind Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more | 22 hr |
| Oct 24, 7:07 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Tallahatchie, Yalobusha | 53 min |
| Oct 24, 7:08 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie, Yalobusha | 52 min |
| Oct 24, 7:38 PM CDT | Flash Flood Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie | 3 hr |
| Oct 24, 7:48 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 42 min |
| Oct 24, 8:17 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Pontotoc | 43 min |
| Oct 24, 9:31 PM CDT | Areal Flood Advisory | MEG | Calhoun, Chickasaw, Lee, Pontotoc, Union | 59 min |
| Oct 24, 9:44 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 46 min |
| Oct 24, 9:56 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Tishomingo | 49 min |
| Oct 24, 10:31 PM CDT | Areal Flood Advisory | MEG | Alcorn, Calhoun, Chickasaw, Itawamba, Lafayette, Lee and 7 more | 89 min |
| Oct 25, 12:45 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Monroe | 45 min |
| Oct 25, 1:14 AM CDT | Tornado Warning | MEG | Monroe | 17 min |
Nearby
Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.